# SDR DALA2019080704631

- Difficulty date: August 7, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Aircraft: N998DL
- Make and model: Doug MD-88
- Aircraft serial: 53370
- Aircraft time: 71,580 hours, 51,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 28d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY ESCAPE PATH LIGHT INOP AT SEAT 28D. REPLACED THE  LIGHT ASSY PER AMM 33-50.
